MAUDE Adverse Event Report: VIANT MEDICAL, LLC VIANT MEDICAL, LLC; EZ CLEAN¿ REAMER HANDLE

VIANT MEDICAL, LLC VIANT MEDICAL, LLC; EZ CLEAN¿ REAMER HANDLE
Model Number T2756
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the customer has indicated the complaint sample will be returned to viant for evaluation but has not yet been received to date.Once the complaint sample is received, it will be investigated and a follow-up medwatch 3500a emdr will be submitted.G2: complaint information provided by distributor, (b)(4).Complaint source is foreign as event occurred in canada.
 
Event or Problem Description
It was reported during an unknown patient procedure that while reaming the acetabulum the reamer shaft wasn't stable and was wobbling.No consequences or impact to patient.

Brand Name
VIANT MEDICAL, LLC
Common Device Name
EZ CLEAN¿ REAMER HANDLE
Manufacturer (Section D)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer (Section G)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer Contact
zaadvinder sajjan
4545 kroemer road
fort wayne, IN 46818
MDR Report Key24913768
Report Number3004976965-2026-00008
Device Sequence Number9102643
Product Code LXH
UDI-Device Identifier00840096401394
UDI-Public00840096401394
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT2756
Device Catalogue Number00-1206-090-10
Device Lot Number5185625
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer05/15/2026
05/15/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/15/2026
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown